• Previous Article
    A complementarity model and algorithm for direct multi-commodity flow supply chain network equilibrium problem
  • JIMO Home
  • This Issue
  • Next Article
    Extension of Littlewood's rule to the multi-period static revenue management model with standby customers
July  2021, 17(4): 2203-2215. doi: 10.3934/jimo.2020065

Strict efficiency of a multi-product supply-demand network equilibrium model

1. 

School of Management, Hefei University of Technology, Hefei, 230009, China

2. 

Institute of Applied Mathematics, Beifang University of Nationalities, Yinchuan, 750021, China

* Corresponding author: Guolin Yu

Received  July 2019 Revised  November 2019 Published  March 2020

In this paper, we consider a kind of proper efficiency, namely strict efficiency, of a multi-product supply-demand network equilibrium model. We prove that strict equilibrium pattern flows with both a single criterion and multiple criteria are equivalent to vector variational inequalities. In the case of multiple criteria, we provide necessary and sufficient conditions for strict efficiency in terms of vector variational inequalities by using Gerstewitz's function without any convexity assumptions.

Citation: Ru Li, Guolin Yu. Strict efficiency of a multi-product supply-demand network equilibrium model. Journal of Industrial & Management Optimization, 2021, 17 (4) : 2203-2215. doi: 10.3934/jimo.2020065
References:
[1]

Y. H. Cheng and W. T. Fu, Strong efficiency in a locally convex space, Mathematical Methods of Operations Research, 50 (1999), 373-384.  doi: 10.1007/s001860050076.  Google Scholar

[2]

G. Y. ChenC. J. Goh and X. Q. Yang, Vector network equilibrium problems and nonlinear scalarization methods, Mathematical Methods of Operations Research, 49 (1999), 239-253.  doi: 10.1007/s001860050023.  Google Scholar

[3]

T. C. E. Cheng and Y. N. Wu, A multi-product, multi-criterion supply-demand network equilibrium model, Operations Research, 54 (2006), 544-554.  doi: 10.1287/opre.1060.0284.  Google Scholar

[4]

G. Y. Chen and N. D. Yen, On the variational inequality model for network equilibrium, Internal Report, Department of Mathematics, University of Pisa, 196 (1993), 724–735. Google Scholar

[5]

G. Y. Chen and X. Q. Yang, Characterizations of variable domination structures via nonlinear scalarization, Journal of Optimization Theory and Applications, 112 (2002), 97-110.  doi: 10.1023/A:1013044529035.  Google Scholar

[6]

F. Giannessi, Theorems of alternative, quadratic programs and complementarity problems, Variational Inequalities and Complementarity Problems, Wiley, Chichester, (1980), 151–186.  Google Scholar

[7]

X. H. Gong, Efficiency and Hening efficiency for vector equilibrium problems, Journal of Optimization Theory and Applications, 108 (2001), 139-154.  doi: 10.1023/A:1026418122905.  Google Scholar

[8]

A. Nagurney, Network Economics: A Variational Inequality Approach,Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. doi: 10.1007/978-94-011-2178-1.  Google Scholar

[9]

Y. N. Wu and T. C. E. Cheng, Benson efficiency of a multi-criterion network equilibrium model, Pacific Journal of Optimization, 5 (2009), 443-458.  doi: 10.1016/j.obhdp.2009.08.002.  Google Scholar

[10]

Y. N. WuY. C. PengL. Peng and L. Xu, Super efficiency of multicriterion network equilibrium model and vector variational inequality, Journal of Optimization Theory and Applications, 153 (2012), 485-496.  doi: 10.1007/s10957-011-9950-z.  Google Scholar

[11]

J. G. Wardrop, Some theoretical aspects of road traffic research, Proceedings of the Institution of Civil Engineers-Part II, 1, 325–378. Google Scholar

[12]

G. L. YuY. Zhang and S. Y. Liu, Strong duality with strict efficiency in vector optimization involving nonconvex set-valued maps, Journal of Mathematics, 37 (2017), 223-230.   Google Scholar

show all references

References:
[1]

Y. H. Cheng and W. T. Fu, Strong efficiency in a locally convex space, Mathematical Methods of Operations Research, 50 (1999), 373-384.  doi: 10.1007/s001860050076.  Google Scholar

[2]

G. Y. ChenC. J. Goh and X. Q. Yang, Vector network equilibrium problems and nonlinear scalarization methods, Mathematical Methods of Operations Research, 49 (1999), 239-253.  doi: 10.1007/s001860050023.  Google Scholar

[3]

T. C. E. Cheng and Y. N. Wu, A multi-product, multi-criterion supply-demand network equilibrium model, Operations Research, 54 (2006), 544-554.  doi: 10.1287/opre.1060.0284.  Google Scholar

[4]

G. Y. Chen and N. D. Yen, On the variational inequality model for network equilibrium, Internal Report, Department of Mathematics, University of Pisa, 196 (1993), 724–735. Google Scholar

[5]

G. Y. Chen and X. Q. Yang, Characterizations of variable domination structures via nonlinear scalarization, Journal of Optimization Theory and Applications, 112 (2002), 97-110.  doi: 10.1023/A:1013044529035.  Google Scholar

[6]

F. Giannessi, Theorems of alternative, quadratic programs and complementarity problems, Variational Inequalities and Complementarity Problems, Wiley, Chichester, (1980), 151–186.  Google Scholar

[7]

X. H. Gong, Efficiency and Hening efficiency for vector equilibrium problems, Journal of Optimization Theory and Applications, 108 (2001), 139-154.  doi: 10.1023/A:1026418122905.  Google Scholar

[8]

A. Nagurney, Network Economics: A Variational Inequality Approach,Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. doi: 10.1007/978-94-011-2178-1.  Google Scholar

[9]

Y. N. Wu and T. C. E. Cheng, Benson efficiency of a multi-criterion network equilibrium model, Pacific Journal of Optimization, 5 (2009), 443-458.  doi: 10.1016/j.obhdp.2009.08.002.  Google Scholar

[10]

Y. N. WuY. C. PengL. Peng and L. Xu, Super efficiency of multicriterion network equilibrium model and vector variational inequality, Journal of Optimization Theory and Applications, 153 (2012), 485-496.  doi: 10.1007/s10957-011-9950-z.  Google Scholar

[11]

J. G. Wardrop, Some theoretical aspects of road traffic research, Proceedings of the Institution of Civil Engineers-Part II, 1, 325–378. Google Scholar

[12]

G. L. YuY. Zhang and S. Y. Liu, Strong duality with strict efficiency in vector optimization involving nonconvex set-valued maps, Journal of Mathematics, 37 (2017), 223-230.   Google Scholar

[1]

Haodong Chen, Hongchun Sun, Yiju Wang. A complementarity model and algorithm for direct multi-commodity flow supply chain network equilibrium problem. Journal of Industrial & Management Optimization, 2021, 17 (4) : 2217-2242. doi: 10.3934/jimo.2020066

[2]

Xue-Ping Luo, Yi-Bin Xiao, Wei Li. Strict feasibility of variational inclusion problems in reflexive Banach spaces. Journal of Industrial & Management Optimization, 2020, 16 (5) : 2495-2502. doi: 10.3934/jimo.2019065

[3]

Enkhbat Rentsen, Battur Gompil. Generalized Nash equilibrium problem based on malfatti's problem. Numerical Algebra, Control & Optimization, 2021, 11 (2) : 209-220. doi: 10.3934/naco.2020022

[4]

Junichi Minagawa. On the uniqueness of Nash equilibrium in strategic-form games. Journal of Dynamics & Games, 2020, 7 (2) : 97-104. doi: 10.3934/jdg.2020006

[5]

Tôn Việt Tạ. Strict solutions to stochastic semilinear evolution equations in M-type 2 Banach spaces. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021050

[6]

Liangliang Ma. Stability of hydrostatic equilibrium to the 2D fractional Boussinesq equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021068

[7]

Suzete Maria Afonso, Vanessa Ramos, Jaqueline Siqueira. Equilibrium states for non-uniformly hyperbolic systems: Statistical properties and analyticity. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021045

[8]

Saeed Assani, Muhammad Salman Mansoor, Faisal Asghar, Yongjun Li, Feng Yang. Efficiency, RTS, and marginal returns from salary on the performance of the NBA players: A parallel DEA network with shared inputs. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021053

[9]

Grace Nnennaya Ogwo, Chinedu Izuchukwu, Oluwatosin Temitope Mewomo. A modified extragradient algorithm for a certain class of split pseudo-monotone variational inequality problem. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021011

[10]

Renhao Cui. Asymptotic profiles of the endemic equilibrium of a reaction-diffusion-advection SIS epidemic model with saturated incidence rate. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 2997-3022. doi: 10.3934/dcdsb.2020217

[11]

Yves Dumont, Frederic Chiroleu. Vector control for the Chikungunya disease. Mathematical Biosciences & Engineering, 2010, 7 (2) : 313-345. doi: 10.3934/mbe.2010.7.313

[12]

Sergi Simon. Linearised higher variational equations. Discrete & Continuous Dynamical Systems, 2014, 34 (11) : 4827-4854. doi: 10.3934/dcds.2014.34.4827

[13]

Maxime Breden, Christian Kuehn, Cinzia Soresina. On the influence of cross-diffusion in pattern formation. Journal of Computational Dynamics, 2021  doi: 10.3934/jcd.2021010

[14]

Yuta Tanoue. Improved Hoeffding inequality for dependent bounded or sub-Gaussian random variables. Probability, Uncertainty and Quantitative Risk, 2021, 6 (1) : 53-60. doi: 10.3934/puqr.2021003

[15]

Davi Obata. Symmetries of vector fields: The diffeomorphism centralizer. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021063

[16]

Shanshan Chen, Junping Shi, Guohong Zhang. Spatial pattern formation in activator-inhibitor models with nonlocal dispersal. Discrete & Continuous Dynamical Systems - B, 2021, 26 (4) : 1843-1866. doi: 10.3934/dcdsb.2020042

[17]

Israa Mohammed Khudher, Yahya Ismail Ibrahim, Suhaib Abduljabbar Altamir. Individual biometrics pattern based artificial image analysis techniques. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2020056

[18]

Sara Munday. On the derivative of the $\alpha$-Farey-Minkowski function. Discrete & Continuous Dynamical Systems, 2014, 34 (2) : 709-732. doi: 10.3934/dcds.2014.34.709

[19]

Fatemeh Abtahi, Zeinab Kamali, Maryam Toutounchi. The BSE concepts for vector-valued Lipschitz algebras. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1171-1186. doi: 10.3934/cpaa.2021011

[20]

Shu-Yu Hsu. Existence and properties of ancient solutions of the Yamabe flow. Discrete & Continuous Dynamical Systems, 2018, 38 (1) : 91-129. doi: 10.3934/dcds.2018005

2019 Impact Factor: 1.366

Metrics

  • PDF downloads (76)
  • HTML views (393)
  • Cited by (0)

Other articles
by authors

[Back to Top]